# SDR NACA2024031500002

- Difficulty date: March 15, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,443 hours, 15,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Equip Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWDS EQUIP OVHT EICAS @ FL 330 BEGINNING OF DESCENT. THRUST LEVERS IDLE, CONDITION CLEARED WITH THRUST APPLIED. DEFERRED PER MEL 21-58-0101 CAT C @ 1002Z
